Advanced Search
MyIDEAS: Login

Generalized varying coefficient models with unknown link function

Contents:

Author Info

  • C. N. Kuruwita
  • K. B. Kulasekera
  • C. M. Gallagher
Registered author(s):

    Abstract

    We propose a new estimation method for generalized varying coefficient models where the link function is specified up to some smoothness conditions. Consistency and asymptotic normality of the estimated varying coefficient functions are established. Simulation results and a real data application demonstrate the usefulness of the new method. Copyright 2011, Oxford University Press.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1093/biomet/asr031
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Biometrika Trust in its journal Biometrika.

    Volume (Year): 98 (2011)
    Issue (Month): 3 ()
    Pages: 701-710

    as in new window
    Handle: RePEc:oup:biomet:v:98:y:2011:i:3:p:701-710

    Contact details of provider:
    Postal: Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK
    Fax: 01865 267 985
    Email:
    Web page: http://biomet.oxfordjournals.org/

    Order Information:
    Web: http://www.oup.co.uk/journals

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:oup:biomet:v:98:y:2011:i:3:p:701-710. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Oxford University Press) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.